49853

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Terminal Invariance of Stochastic Diffusion Systems

DOI: 

10.1134/S0005117918080064

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 79, № 8

Город: 

  • Москва

Издательство: 

  • Pleiades Publishing

Год издания: 

2018

Страницы: 

1434–1449
Аннотация
For a controlled stochastic diffusion system, we obtain sufficient conditions for the terminal criterion to be constant with probability one on the assumption of fixed initial state (invariance in perturbations) and sufficient conditions for the terminal criterion to be independent with probability one both from the realization of the random process and the initial conditions (absolute invariance).

Библиографическая ссылка: 

Хрусталев М.М. Terminal Invariance of Stochastic Diffusion Systems // Automation and Remote Control. 2018. Vol. 79, № 8. С. 1434–1449.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: